Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16912
Title: Singularidades de una hoja de superficie algebraica a partir de su serie de Puiseux
Author: Casas Alvero, Eduardo
Keywords: Superfícies algebraiques
Algebraic surfaces
Issue Date: 1978
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3492/4171
It is part of: Collectanea Mathematica, 1978, vol. 29, núm. 2, p. 133-167
URI: http://hdl.handle.net/2445/16912
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
3859.pdf2.16 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.